# SDR HAI00000081

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N108W
- Make and model: Bell 206L
- Aircraft serial: 52034
- System (JASC): 6410 · Tail Rotor Blades
- Part: Sleeve
- Part number: 206010733003
- Condition: Defective
- Location: T/R Blade
- Part time: 863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED BRG. IN T/R BLADE TO W/C TB206L-94-172 REV.A,PT.I.  BLADE ALIGHNMENT WOULD NOT MEET THE DIMENSIONAL REQUIREMENT DUE TO THE AXIAL PAY IN THE NEW BEARING. REPLACED WITH NEW STOCK FROM CSF.
